# SDR AALA20120603005

- Difficulty date: June 3, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 39,373 hours, 15,902 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Condition: Failed
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - CREW REPORTED AFTER TAKEOFF UNABLE TO TRANSFER FUEL FROM CENTER TANK.  EMERGENCY DECLARED FLIGHT RETURNED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED ACTUATOR FOR ENGINE FUEL CROSSFEED VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
